# SDR CA131009001

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,685 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ISSUE IS A FRACTURE OF NR 2 ENGINE MOUNT MIDDLE RETAINER.  IT WAS FOUND FOLLOWING TS FOLLOWING ENGINE VIBRATION.  REPLACED NR 2 ENGINE IAW T/K 2-271-01.
